# SDR AALA2020090749009

- Difficulty date: September 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXIT SIGN LENSES ARE YELLOW: SMALL EXIT SIGNS (8 EA) ON DOOR FRAMES, AND EMERGENCY LIGHTS (4 EA) ON UPPER DOOR FRAMES, IN PASSENGER CABIN.  REPLACED SMALL EXIT SIGN LENS (8 EA) ON DOOR FRAMES (AALA202009049009), AND EMERGENCY LIGHT LENS (4 EA) ON UPPER DOOR FRAMES (AALA202009059001), PER JOB CARD 26C23025033.
